# SDR UALA2011071903676

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 64,871 hours, 11,697 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEYS AT DOOR 2LT AND RT FWD AND AFT SECTIONS ALL EEL LIGHTS INOP.  REPLACED POWER SUPPLY M33096.  EEL LIGHTS AT MID GALLEY NOW CHECKS GOOD.
